Model reference adaptive control of a nonsmooth dynamical system

Yang, L., Neild, S.A., Wagg, D.J. et al. (1 more author) (2006) Model reference adaptive control of a nonsmooth dynamical system. Nonlinear Dynamics, 46 (3). 323 - 335. ISSN 0924-090X



  • Yang, L.
  • Neild, S.A.
  • Wagg, D.J.
  • Virden, D.W.
Copyright, Publisher and Additional Information: © 2006.Springer Verlag. This is an author produced version of a paper subsequently published in Nonlinear Dynamics. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Gain wind-up, Non-smooth dynamics, Adaptive control, Robustness.
  • Published: June 2006
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Mechanical Engineering (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 10 Jul 2014 08:46
Last Modified: 12 Jul 2014 04:33
Published Version:
Status: Published
Publisher: Springer Verlag
Refereed: Yes
Identification Number: